Register Latest Topics
 
 
 


Reply
  Author   Comment  
Amandajanewheatland

Registered:
Posts: 1
Reply with quote  #1 
I've just started on betmiga 50mg PR I've taken past 3 days. Since starting them I had really bad lower back pains. This started when my period came on alongside starting the tablets. Now my period has finished it's still really bad. I also feel sort of panic like at times like I'm going to hyperventilate.... should I persist with the tablets or stop? Any thoughts? Or has anyone had the same?
My urinary symptoms do seem better but this isn't any good if I can't bend down...I'm not sure I can make it in to work tomorrow my back is terrible!
ModeratorKate

Moderator
Registered:
Posts: 1,668
Reply with quote  #2 
Hello Amandajanewheatland
Welcome to our Forum hope you will find support with any of your queries with this dreadful dis-ease.

Here is what our website has to say, and yes I would strongly suggest you contact BHUK advice line as they will have much more to assist you.

There is also our Nurse on the advice line on a wednesday that you may also wish to speak with.

Betmiga (Mirabegron)

 Mirabegron is a once-daily beta-3 adrenoceptor agonist for the symptomatic treatment of urgency, frequency and/or urgency incontinence which is now available for the treatment of OAB.
 
Antimuscarinic agents such as Oxybutynin, Vesicare and Toviaz are the current treatment standard but doctors will now be able to offer patients an alternative new treatment that works in a different way.
 
Mirabegron has a completely different mechanism of action to antimuscarinics. It works by stimulating the beta-3 receptors in the muscle of the bladder causing relaxation of the bladder muscle and improving storage capacity of the bladder without impeding bladder voiding.
 
Potential Side Effects
 
In the three 12 week, Phase III studies, the most common adverse reactions reported for Mirabegron 50mg were tachycardia (a faster than normal heart rate) (1.2%) and urinary tract infections (2.9%). More serious adverse reactions include artrial fibrillation.
 
For further information we suggest you contact your GP and if possible, take a bladder diary with you to show him/her the measurements and frequency of voiding.
 

 Bladder Health UK has fact sheets available for members on all of the medication listed. Please contact us for more information.


__________________

 


http://bladderhealthuk.org/membership/membership-benefits
liz210

Registered:
Posts: 6
Reply with quote  #3 
I have not any side effects with this drug
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.